# SDR UALA2011050302169

- Difficulty date: May 3, 2011
- Submitted: May 6, 2011
- Operation: Air carrier
- Aircraft: N675UA
- Make and model: Boeing 767322
- Aircraft serial: 29243
- Aircraft time: 39,804 hours, 10,221 cycles
- Engine: Pwa PW4056
- System (JASC): 2565 · Escape Slide
- Part: Battery Pack
- Part number: 20131A
- Condition: No Test
- Location: Overwing Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING SLIDE TEST DOES NOT WORK.   REPLACED RIGHT OVERWING SLIDE BATTERY PACK M962 PER MM. COMPLETED SUCCESSFUL OPERATIONAL CHECK.
